IEEE - Institute of Electrical and Electronics Engineers, Inc. - Convergence theorems for sequences of Choquet integrals and the stability of nonlinear integral systems

Proceedings of North American Fuzzy Information Processing

Author(s): Klir, G.J. ; Wang, Z.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1996
Conference Location: Berkeley, CA, USA, USA
Conference Date: 19 June 1996
Page(s): 564 - 566
ISBN (Paper): 0-7803-3225-3
DOI: 10.1109/NAFIPS.1996.534797
Regular:

In the last 20 years, the theoretical as well as practical significance of nonadditive set functions and nonlinear integrals has increasingly been recognized. The Choquet integral with respect to... View More

Advertisement